# SDR SWAA2015061540664

- Difficulty date: June 11, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 37,121 hours, 21,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104781
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT BATTERY PACK M1672,  FAILED A CAPACITY CHECK.   R & R THE EMERGENCY LIGHT BATTERY PACK IAW MM.
